# SDR QXEA200603230

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,934 hours, 28,758 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 96063
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 872 hours, 110 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - ON FLIGHT 2034, NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  RESET AS PER CHECKLIST STAYED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE AC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
